# SDR SWAA2021060277160

- Difficulty date: May 26, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 20,689 hours, 9,215 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 3 Canoe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 CANOE FAIRING HAS CRACK INSIDE (MARKED) / C/W EA NO M-20-157-00505.
